Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 146, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 15, 2018, 4:20 PM EST for Murray County, Whitfield County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2018, 4:20 PM EST (21:20 UTC)
- Expired
- Nov 16, 2018, 4:10 PM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1). The gauge peaked at 12.67 ft at Nov 16, 2018, 5:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
945 WGUS42 KFFC 152120 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 420 PM EST Thu Nov 15 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Conasauga River near Eton affecting Murray and Whitfield Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC213-313-161119- /O.NEW.KFFC.FL.W.0146.181115T2120Z-000000T0000Z/ /ETNG1.1.ER.181115T2053Z.181115T2100Z.000000T0000Z.NO/ 420 PM EST Thu Nov 15 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Conasauga River near Eton. * Until further notice. * At 4 PM Thursday the stage was 11.9 feet...and rising. * Flood stage is 12 feet. * At 12 feet...Minor flooding of woodlands...pasture and fields begins along the river...upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road. && LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483 $$
3 follow-up statements
836
WGUS82 KFFC 161006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
506 AM EST Fri Nov 16 2018
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Oostanaula River near Calhoun affecting Gordon County
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Little River near Washington affecting Taliaferro and Wilkes
Counties
GAC213-313-170006-
/O.CON.KFFC.FL.W.0146.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181115T2053Z.181116T0900Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Conasauga River near Eton.
* Until further notice.
* At 4AM Friday the stage was 12.7 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 12.0 feet.
* At 12.0 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-161537-
/O.EXT.KFFC.FL.W.0121.000000T0000Z-181116T1537Z/
/CHCG1.1.ER.181113T0143Z.181116T0900Z.181116T0937Z.UU/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until this morning.
* At 4AM Friday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage by early this
afternoon.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-170006-
/O.EXT.KFFC.FL.W.0141.000000T0000Z-181117T1330Z/
/TLNG1.1.ER.181115T0922Z.181116T1800Z.181117T0730Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Conasauga River near Tilton.
* From early this morning until Saturday morning.
* At 4AM Friday the stage was 17.6 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise above flood stage by early this morning and
continue to rise to near 18.6 feet by this afternoon.The river will
fall below flood stage by after midnight tomorrow.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC129-170006-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T0915Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 4AM Friday the stage was 22.4 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 21.0 feet.
* At 23.0 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-162150-
/O.CON.KFFC.FL.W.0143.000000T0000Z-181116T2150Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181116T1550Z.UU/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until this afternoon.
* At 4AM Friday the stage was 20.9 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 21.0 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-170006-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4AM Friday the stage was 27.0 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-170006-
/O.CON.KFFC.FL.W.0138.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181114T0120Z.181116T0000Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7PM Thursday the stage was 573.5 feet...and
rising.
* Minor flooding is occurring and will continue.
* Flood stage is 570.0 feet.
* At 573.0 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. The access road near
the intakes behind the plant begins to flood. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under 3 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
ALC081-113-GAC053-215-170006-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-181117T0300Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T2100Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* From late this morning until this evening.
* At 4AM Friday the stage was 26.4 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 27.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 27.1 feet by this afternoon.The river will
fall below flood stage by late this afternoon.
* At 27.0 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC021-153-169-207-289-170006-
/O.CON.KFFC.FL.W.0134.000000T0000Z-181119T0712Z/
/MACG1.1.ER.181115T1122Z.181117T0000Z.181119T0112Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 4AM Friday the stage was 19.3 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will continue rising to near 19.8 feet by this evening.
The river will fall below flood stage Sunday evening.
* At 20.0 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-170006-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-181117T0224Z/
/PNFG1.1.ER.181114T2003Z.181115T1330Z.181116T2024Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Oconee River near Penfield.
* Until this evening.
* At 4AM Friday the stage was 13.8 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 13.0 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-170006-
/O.EXT.KFFC.FL.W.0147.000000T0000Z-181121T0112Z/
/OCNG1.1.ER.181116T0718Z.181118T0000Z.181120T1912Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Tuesday evening.
* At 4AM Friday the stage was 17.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue rising to near 19.7 feet by tomorrow
evening. The river will fall below flood stage Tuesday early
afternoon.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC265-317-170006-
/O.CON.KFFC.FL.W.0144.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.181115T1426Z.181115T2215Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Little River near Washington.
* Until further notice.
* At 4AM Friday the stage was 19.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* At 19.0 feet...Flood stage is reached. Minor flooding occurs in the
woodlands and fields along the river upstream and downstream from
the gage at Lundberg Road.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$394
WGUS82 KFFC 161608
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1108 AM EST Fri Nov 16 2018
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Armuchee Creek near Armuchee affecting Floyd County
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River near Calhoun affecting Gordon County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Oconee River near Oconee affecting Washington and Wilkinson
Counties
GAC213-313-170237-
/O.EXT.KFFC.FL.W.0146.000000T0000Z-181117T0237Z/
/ETNG1.1.ER.181115T2053Z.181116T1030Z.181116T2037Z.NO/
1108 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Conasauga River near Eton.
* Until this evening.
* At 10AM Friday the stage was 12.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 12 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-170607-
/O.NEW.KFFC.FL.W.0149.181116T1608Z-000000T0000Z/
/CHCG1.1.ER.000000T0000Z.181116T1545Z.000000T0000Z.UU/
1108 AM EST Fri Nov 16 2018
* Until further notice.
* At 10AM Friday the stage was 18 feet...and slowly rising.
* Flood stage is 16 feet.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-170607-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T1145Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 10AM Friday the stage was 22.3 feet...and slowly falling.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-162342-
/O.EXT.KFFC.FL.W.0143.000000T0000Z-181116T2342Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181116T1742Z.UU/
1108 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Armuchee Creek near Armuchee.
* Until this evening.
* At 10AM Friday the stage was 20.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 21 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-170607-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 10AM Friday the stage was 26.7 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC303-319-170607-
/O.CON.KFFC.FL.W.0148.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.181116T0647Z.181116T1530Z.000000T0000Z.NO/
1108 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 10AM Friday the stage was 18.5 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will begin to
surround the elevated USGS gage house.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$445 WGUS82 KFFC 162110 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 410 PM EST Fri Nov 16 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Conasauga River near Eton affecting Murray and Whitfield Counties GAC213-313-162140- /O.CAN.KFFC.FL.W.0146.000000T0000Z-181117T0237Z/ /ETNG1.1.ER.181115T2053Z.181116T1030Z.181116T2000Z.NO/ 410 PM EST Fri Nov 16 2018 The Flood Warning is cancelled for The Conasauga River near Eton. * This takes effect immediately. * At 4 PM Friday the stage was 11.8 feet...and falling. * Flood stage is 12 feet. * The river will continue to fall. * At 12 feet...Minor flooding of woodlands...pasture and fields begins along the river...upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road. && LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 15, 2:51 PM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Nov 15, 2:51 PM EST, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 251 PM EST Thu Nov 15 2018 .SHORT TERM /Tonight through Friday Night/... Surface analysis and GOES-EAST Satellite imagery show an intensifying low pressure system moving across the Ohio River Valley, with redevelopment on the lee side of the Appalachians along the baroclinic coastal zone in the Carolina already well underway. In the mid-to upper-level of the atmosphere, dry sinking air has already moved over the region, pushing out the moisture conveyor belt that has been over the region for the past few days prompting previous Flash Flood Watches. Now as a dry, cold airmass moves in this evening, combined with clearing skies and high temperatures that are already 15-20 degrees below normal. Most of the forecast area will see temperatures at or below freezing for the first time this year. See the ongoing Freeze Warning for tonight or more details. Winds tonight will pick up with gusts as high as 10 to 20 knots tonight across most of our area, but areas of patchy fog and frost may develop in places where the winds remain lighter. Tomorrow, surface high pressure returns to the area bringing mostly sunny skies which will help rebound temperatures to only 10 degrees below normal with highs in the 50s. With lighter winds tomorrow night, expect more widespread areas of patchy fog to develop. Thiem .LONG TERM /Saturday through Thursday/... A dry and "seasonal" preiod is in store for north and central Georgia heading into the Thanksgiving holiday. A weak system within the broader longwave pattern will approach the area Sunday night into Monday but aside from increasing clouds, little if any measurable precpitation is expected at this time. Temperatures will be near normal for mid November. DJN.83 && AVIATION... 18Z Update... Borderline IFR/MVFR conditions will persist for the next several hours. Cigs are alternating between IFR and MVFR with improvement expected in the CSG by 20Z, ATL/MCN by 22Z, and AHN by 00Z. Winds are beginning to shift out of the ENE as a line of light rain and drizzle current moves through, with the RA/DZ moving out of the ATL area by 20 Z. Wind gusts above 15kts are expected between 20-05Z this evening along with VFR conditions at all sites by 00Z. //ATL Confidence...18Z Update... Medium confidence on all elements Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 30 57 35 62 / 0 0 0 0 Atlanta 29 54 36 61 / 0 0 0 0 Blairsville 24 53 29 61 / 10 0 0 0 Cartersville 28 54 34 61 / 0 0 0 0 Columbus 30 58 37 65 / 0 0 0 0 Gainesville 29 55 35 60 / 5 0 0 0 Macon 31 57 36 64 / 0 0 0 0 Rome 27 55 32 62 / 0 0 0 0 Peachtree City 29 55 35 63 / 0 0 0 0 Vidalia 33 58 38 66 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 8 AM EST Friday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Bleckley...Butts...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...Crisp...Dade...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fannin...Fayette...Floyd...Forsyth... Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Lumpkin...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen... Troup...Twiggs...Union...Upson...Walker...Walton...Warren... Washington...Webster...Wheeler...White...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...Thiem LONG TERM....DJN.83 AVIATION...Thiem
Hazardous weather outlook, Nov 15, 4:00 PM EST, 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 400 PM EST Thu Nov 15 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 400 PM EST Thu Nov 15 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A freeze warning is in effect for all of north and central Georgia, tonight into early Friday morning. Behind a sharp cold front, a number of locations will quickly drop to at or below freezing this evening, especially across west-central and northwest Georgia. Later tonight, patchy black ice will be possible where residual water exists from the recent heavy rains. Motorists are urged to slow down and use caution if encoutering wet patches on roadways later tonight through Friday morning. In addition, river and stream flooding will continue over the next few days from the recent heavy rains. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Nov 15, 2:43 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLOOD 1 NNW TOOMSBORO 32.84N 83.08W
11/15/2018 WILKINSON GA EMERGENCY MNGR
C T LLYOD ROAD WAS REPORTED CLOSED BETWEEN DAY ROAD AND
HIGHWAY 112.
&&
EVENT NUMBER FFC1800947
LREAVESLocal storm report, Nov 15, 3:39 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EST THU NOV 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLOOD 2 NE SANDY CROSS 33.63N 82.81W
11/15/2018 TALIAFERRO GA EMERGENCY MNGR
SILAS MERCER ROAD WAS REPORTED DAMAGED DUE TO WATER.
&&
EVENT NUMBER FFC1800948
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 12:15 AM EST | River Flood Warning | FFC | Cobb, Douglas | 8 hr |
| Nov 15, 12:32 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 33 hr |
| Nov 15, 1:04 AM EST | River Flood Warning | FFC | Gordon | 55 hr |
| Nov 15, 2:38 AM EST | Special Weather Statement | FFC | Taliaferro, Warren, Washington, Wilkes | 22 min |
| Nov 15, 3:04 AM EST | Areal Flood Warning | FFC | Hancock, Taliaferro, Warren, Washington, Wilkes, Wilkinson | 6 hr |
| Nov 15, 3:28 AM EST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 29 hr |
| Nov 15, 4:38 AM EST | River Flood Warning | FFC | Floyd | 48 hr |
| Nov 15, 9:47 AM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 22 hr |
| Nov 15, 12:30 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 21 hr |
| Nov 15, 6:44 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.